# SDR DL76L050685

- Difficulty date: November 7, 2005
- Submitted: November 30, 2005
- Operation: Air carrier
- Aircraft: N185DN
- Make and model: Boeing 767332
- Aircraft serial: 27961
- Aircraft time: 50,934 hours, 7,888 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 4FG EMERGENCY AISLE LIGHTS INOP.  RELAMPED, OPS OK.
